# SDR CA020604006

- Difficulty date: June 2, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 17064103
- Condition: Failed
- Location: Trunnion Radius
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A/C SLID DOWN RWY 4,000 FEET AT 21:55. WITH 50 PASSENGERS PLUS CREW.  NOBODY HURT.  A/C ENROUTE WHEN LDG, LT MLG FAILED JUST BELOW RADIUS BELOW AFT TRUNION FITTING. LT WING TIP LOWER SURFACE CONTACTED RWY AS A/C SLID DOWN RWY. LT INBOARD & OUTBOARD FLAPS SUSTAINED EXTENSIVE DAMAGE FROM CONTACT WITH RWY. WING LEADING EDGE DAMAGED BY CONTACT WITH TAXI WAY MARKER LIGHT. TAXI WAY LIGHT ALSO PUNCTURED HOLE IN LOWER WING SKIN ON WING TIP ASSY.  LT OUTBOARD BRAKE HAD ON DISK COME APART & DEPART. A/C IS ON JACKS & SECURED. NTSB HAS TAKEN POSSESION OF FDR & CVR. THEY ARE BEING TAKEN TO WASHING TON, DC FOR ANALYSIS.
